International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 3, Pages 619-623

Some sufficient conditions for univalence

Sukhjit Singh

Department of Mathematics, Punjabi University, Patiala 147002, (Punjab), India

Received 5 May 1989; Revised 1 January 1990

Copyright © 1991 Sukhjit Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A new subclass R(α), 0α1, of the class St(1/2) the class of starlike functions of order 1/2 is introduced and it is shown that R(α) is closed with respect to the Hadamard product of analytic functions. Some sufficient conditions for the normalized regular functions to be univalent in the unit disk E are given.